# SDR SWAA2019093037386

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 10,434 hours, 4,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004
- Condition: Faulty
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COMPARTMENT EMERGENCY INBOARD FLASHLIGHT FAULTY.         / R&R FLASH LIGHT HOLDER ASSEMBLY PER AMM.
